# SDR 99ZZZX2500

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N910PG
- Make and model: Boeing 727256
- Aircraft serial: 22606
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Beam
- Part number: 65245712
- Condition: Corroded
- Location: Horiz Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, CORROSION WAS NOTED ON RIGHT HORIZONTAL STABILIZER UPPER TIE BEAM (APROX STA 118).
